DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11610

Title: On the Regularization-Homotopy Analysis Method for Linear and Nonlinear Fredholm Integral Equations of the First Kind
Authors: Issaka, Ibrahim
Obeng-Denteh, William
Mensah, Isaac Owusu
Prempeh, Edward
Mensah, Patrick Akwasi Anamuah
Keywords: Regularization method
Homotopy analysis method
ill-posed problem
Fredholm integral equation of the first kind
Linear and nonlinear
Issue Date: 2017
Publisher: Asian Research Journal of Mathematics
Citation: Asian Research Journal of Mathematics, 4(1): 1-13, 2017; Article no.ARJOM.32585
Abstract: Fredholm integral equations of the first kind are considered by applying regularization method and the homotopy analysis method. This kind of integral equations are considered as an ill-posed problem and for this reason needs an effective method in solving them. This method first transforms a given Fredholm integral equation of the first kind to the second kind by the regularization method and then solves the transformed equation using homotopy analysis method. Approximation of the solution will be of much concern since it is not always the case to get the solution to converge and the existence of the solution is not always guaranteed as this kind of Fredholm integral equation is not well-posed.
Description: An article published in Asian Research Journal of Mathematics 4(1): 1-13, 2017; Article no.ARJOM.32585
URI: http://hdl.handle.net/123456789/11610
ISSN: 2456-477X
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Denteh412017ARJOM32585.pdf246.79 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback